MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3244
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not received.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: penta 3mm lead, 60 cm, model: 3228, udi: (b)(4), batch: 3150031.
 
Event or Problem Description
It was reported that the patient experienced uncomfortable stimulation at the paddle site when turning the device on.Surgical intervention may take place in the future to address the issue.It is unknown which lead caused/contributed to the event.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 44 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22021592
Report Number1627487-2025-02134
Device Sequence Number9484498
Product Code LGW
UDI-Device Identifier05414734402071
UDI-Public(01)05414734402071(10)3104022(17)120428
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2012
Device Model Number3244
Device Catalogue Number3244
Device Lot Number3104022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS IPG.; SCS LEAD.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG